# SDR CA150417002

- Difficulty date: April 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 24,202 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Airspeed
- Component: Capt Airspeed I, Boeing, EQUIPMENT
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, ALTITUDE, AIRSPEED DISAGREE WITH SIGNIFICANT AIRSPEED DROP ON CAPT`S SIDE FOLLOWED BY DUAL ELECTRONIC ENGINE CONTROL FAILURE INDICATION, F/O SIDE SEEMED MORE RELIABLE, CAPTAINS SPEED CAME BACK TO NORMAL OPERATION AFTER 5 MINS.  FOLLOWING THE INCIDENT ON ACFT TQG WHEREBY THE CAPTAIN`S AIRSPEED INDICATION WAS NOT CORRECT ON ,  THE FOLLOWING WORK WAS ACCOMPLISHED TO FIX THE ACFT:  DFDR WAS REPLACED,  CAPT`S PITOT PROBE WAS REPLACED AND LINES CHECKED FOR CONTAMINATION, NONE FOUND, PITOT, PN -0851HT1, SN-243451.  FLUSHING OF THE PITOT SYSTEM ON THE CAPTAINS SIDE LOOKING FOR ANY CONTAMINATION OF THE LINE OR PROBE. NO CONTAMINATION WAS FOUND.  INSPECTION OF THE PITOT & STATIC DRAINS WAS CARRIED OUT, NO FAULT FOUND.  TEST OF THE CAPTAINS PROBE HEAT BEFORE AND AFTER THE PROBE REPLACEMENT.  PITOT HEAT SYS WAS CHECKED AND FOUND FUNCTIONAL.  ADIRU WAS REPLACED, ADIRU PN-HG2050AC07, SN-56010373.  REPLACE THE CAPT`S STATIC PORT ADM, AND DURING REPLACEMENT THE LINES TO BE FLUSHED.  AMD REPLACED & STATIC PORT LINES WERE FLUSHED WITH NO FAULT FOUND.  ADM, SN-C17001BA01, S/N-6283.  CAPT`S AOA SENSOR WAS REPLACED, PN-0861FL1, SN-6971.  FOLLOWING THE WORK ABOVE, A 3 HR VERIFICATION FLIGHT WAS PERFORMED AND ALL SYSTEMS WERE FOUND SERVICEABLE.  NO FURTHER FAULTS WERE DETECTED WITH THE AIRSPEED INDICATION. UNFORTUNATELY WE COULD NOT FIND ANY FAULTS TO SUBSTANTIATE THE PROBLEM BUT LOOKING AT THE HISTORY OF THIS SYS, MOST LIKELY ONE OF THE REMOVED COMPONENTS IS FAULTY OR INTERMITTENTLY FAULTY.  WE WILL FOLLOW UP WITH THE SHOPS INVOLVED THAT MAINTAIN THE ABOVE COMPONENTS AND GATHER THE SHOP FINDINGS FOR EVERYONE TO KNOW.
